# SDR UIEA2019061424472

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,235 hours, 19,785 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: Lt Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FWD FUEL PUMP INOPERATIVE.  LIGHT STAYS ILLUMINATED DURING PUMP OPERATION.  REMOVED AND REPLACED RELAYS K512 + K505 AT P37 PANEL, NO FIX, REF B767 SWPM 20-81-22.  TROUBLESHOT IAW  FIM 28-25 FT 808 AND WDM 28-25-11-1 PAGE 1.  REMOVED AND REPLACED RELAY K513 IAW SWPM 20-81-11. OPS CHECKS GOOD.
